Citation

BibTex format

@article{Cargo:2008:10.1515/JGT.2008.043,
author = {Cargo, DP and de, Launey W and Liebeck, MW and Stafford, RM},
doi = {10.1515/JGT.2008.043},
journal = {JOURNAL OF GROUP THEORY},
pages = {675--690},
title = {Short two-variable identities for finite groups},
url = {http://dx.doi.org/10.1515/JGT.2008.043},
volume = {11},
year = {2008}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Cargo,DP
AU - de,Launey W
AU - Liebeck,MW
AU - Stafford,RM
DO - 10.1515/JGT.2008.043
EP - 690
PY - 2008///
SN - 1433-5883
SP - 675
TI - Short two-variable identities for finite groups
T2 - JOURNAL OF GROUP THEORY
UR - http://dx.doi.org/10.1515/JGT.2008.043
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000259794700008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 11
ER -